# SDR LR7A2022031603083

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 14,608 hours, 8,837 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Support Fitting
- Part number: 33317953
- Condition: Cracked
- Location: Lh Llower
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND #4 QEC LH LOWER SUPPORT FITTING CRACKED AT FS410 / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 0048.
